# SDR SWIA2020090252171

- Difficulty date: July 22, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN PRESSURE FLOOR SILL PANEL HAS CORROSION FROM F.S. 409+128  TO F.S. 559.00.  C-CHECK RO 8/29/2020.  REPAIRED RT FLOOR SILL FROM FS 409.128 TO FS 559.00 IAW REO.  COMPLIED WITH SKY CARD AND FORM M-337.  SEE CONTINUATION CARD FOR DETAILS OF WORK PREFORMED.  WEIGHT AND BALANCE NOT AFFECTED.
